Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Has high fever, sneezing, bacterial infection, sinusitis. Taken augmentin. Suggest?

Hi, My husband is suffering from high fever and severe cold. he is sneezing hundreds everyday. I took him to doctor and after doing blood test doctor said that its bacterial infection causing sinusitis. And Doctor gave Augmentin antibiotic. My husband started taking medicine and this is second day. But fever is not reducing at all. Its 101.5. Pls. suggest what should I do for fever to reduce. Pls.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response

Please ensure he is also taking Paracetamol 650 three times a day or 1g twice daily to lower the temperature.

It is unusual for acute sinusitis to cause such high temperatures, so a Chest X Ray is important to ensure there is no other cause such as pneumonia.

It appears to have started with a viral infection and super-added bacterial infection is a problem.

If he smokes, he must stop altogether.

Viral infections per se can cause high temperatures, so if the Chest X Ray is normal, continue the Augmentin and Paracetamol.

Best Wishes.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor